Burning Sensation

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have burning sensations in the body with numbness and shortness of breath. Why?

Query: Hi doctor, I have been having burning sensations in my chest, arms, and back, numbness in both sides of face, and shortness of breath. I have also been having weakness of the legs. I went to the ER on sunday and they did not know what is going on.  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. I understand your concern and would explain that your symptoms are suggestive of possible anxiety. From the other hand vyvanse can lead to such symptoms as a common adverse effect. Coming to this point I would recommend taking Alprazolam at a low dose for anxiety. ...  Read Full »

What is the possible diagnosis for burning red palms and soles?

Query: Hello doctor, I was diagnosed with MGUS (IGA) when I was seeing a neurologist for some burning in my palms of my hands and soles of my feet which is awful at night and prohibits me from sleeping. This has been going on for six months but has gotten worse so I went back to the neurologist. Neurolog...  Read Full »


Dr. Kks

Hematologist, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to ciliniq.com. I am sorry to hear with regards to your complaints and how much you are going through. I have seen your hand pictures. (attachment removed to protect patient identity). To be frank, it is really a tough case. There can be a few things that can be looked for: 1. Chro...  Read Full »

I feel tingling and numbness with on and off burning. Should I worry about MS?

Query: Hi doctor, I was diagnosed with hypothyroidism five years ago and currently taking 100 mg of Synthroid. My most recent lab work showed that I am now at hyperthyroid levels. In the past, I tried reduced levels of Synthroid but felt terrible. I was diagnosed with peripheral neuropathy about 15 ye...  Read Full »


Dr. Nagaraj Patil

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. There are two issues involved, thyroid problem and the other one is if you ​have MS. About thyroid, you are taking 100 mcg (not 100mg) Synthroid since long. My suggestion is to look for thyroid levels and consider tapering slowly over six months. You can discuss with...  Read Full »

Will Epiduo gel cause skinburn?

Query: Hi doctor, I am using a treatment on my acne called Epiduo which was prescribed by my doctor. My skin has very bad hyperpigmentation and acne. I have been using the treatment for three days and on the second day it itched and burnt a little and I thought it was just working and all was fine. But o...  Read Full »


Dr. Rabia

Dermatologist

Answer: Hello, Welcome to icliniq.com. You have developed contact dermatitis to this Epiduo (Adapalene and Benzoyl peroxide) which you were using for treatment of acne. Now your skin has two problems. It needs to be treated in two steps. First, we have to treat contact dermatitis. Do not use Epiduo now. ...  Read Full »

What could be the reason for itching, burning sensation and rashes in groin area?

Query: Hello doctor, I am a 36-year-old male. I am having an issue in my groin area. My symptoms are itching, rashes, and burning sensation on inner thighs. I used Itch guard. Please suggest.  Read Full »


Dr. Siva Subramanian

Dermatologist, Venereologist

Answer: Hello, Welcome to iclinq.com. I have read your query. In my opinion, you are suffering from Tinea cruris, which is a fungal infection of the skin. I advise you to keep the area dry because moisture can aggravate the fungal infection. You can apply Luliconazole cream twice daily on the lesion, and ...  Read Full »

Why does the inner lining of cheek burn with cuts?

Query: Hello doctor, What makes the cheeks inside the mouth look like tear. There is no bleeding and ulcer. There is some burning during the day and it quits overnight.  Read Full »


Dr. Sandeep Menon

Dentist

Answer: Hello, Welcome to icliniq.com. As per your information, it is not a case to worry about. In cases that need attention, the cheeks become reddened painful rigid or ulcerated. Your case seems to have arisen due to cheek bite. Make sure you grind off the sharp edges of the teeth which are in contact ...  Read Full »

What is the reason for burning senation in the waist?

Query: Hello doctor, I have a burning sensation in my waist. I want to know the cause and the treatment for it.  Read Full »


Dr. Jaydeep Tripathy

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Burning sensation in and around the waist or torso can indicate a lot of things. It can indicate an allergic reaction, but that seems less likely in your case. Mostly it can point to nerve weakness, which occurs due to vitamin deficiency. I will advise you to get you...  Read Full »

Why is there burning sensation in the tongue of a HIV patient?

Query: Hello doctor, I would like to know what happens biologically in the body, causing a burning sensation in the tongue when a person has HIV.  Read Full »


Dr. Vivek H Nanda

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. As you very well knew, HIV (human immunodeficiency virus) virus lives in a body for a very long time. It causes significant damage to the central and peripheral nervous systems. The virus affects our nervous system and causes dysfunction of nerves and muscle cells. ...  Read Full »

I am feeling burning in my whole body, especially in ribs and sometimes shoulders. Why?

Query: Hello doctor, I am feeling burning in my whole body, especially in ribs and sometimes shoulders. Why?  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to the icliniq.com. The burning pain is usually due to nerve irritation by neuropathy. The cause for peripheral neuropathy could be due to diabetes, cervical spinal problem, etc. You need to investigate with random blood sugar estimation an X-ray of the cervical spine. I suggest you...  Read Full »

I have itchy skin with hives after intercourse. Could this be a sign of semen allergy?

Query: Hello doctor, After sex, I always find myself having strong, clear watery discharge for about four to seven days. Today I found myself having an itchy skin with hives. Could this be a sign of semen allergy? I also experience a burning sensation on the outside of genitals which makes it difficult fo...  Read Full »


Dr. Raveendran Sr

Sexologist, Diabetologist, Andrologist, General Practitioner

Answer: Hello, Welcome to icliniq.com. I can understand your concern. Yes, you may have sperm allergy, that can be easily found by using a condom. Next time use a condom during sex and check whether you have discharge after that. Other cause can be due to 1. Gonorrhea and chlamydia are two of the most comm...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.